MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 110/6

QUICK-SET®; QUICK-SET 110/6
Lot Number 5187515
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced bent cannula issue.His blood glucose level was 470 mg/dl and he suffered from vomiting and dehydration.The emergency medical service was called, and the patient was admitted to the hospital.He was given insulin drip as corrective treatment.The patient was hospitalized for two and a half days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 110/6
MDR Report Key8548023
Report Number3003442380-2019-01303
Device Sequence Number400267
Product Code FPA
UDI-Device Identifier05705244006638
UDI-Public05705244006638
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5187515
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1